Pacific Journal of Mathematics

On the commutativity of a correspondence and a permutation.

Milo W. Weaver

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 705-711.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038426

Mathematical Reviews number (MathSciNet)
MR0115923

Zentralblatt MATH identifier
0094.03203

Subjects
Primary: 04.00
Secondary: 05.00

Citation

Weaver, Milo W. On the commutativity of a correspondence and a permutation. Pacific J. Math. 10 (1960), no. 2, 705--711. https://projecteuclid.org/euclid.pjm/1103038426


Export citation